Fake deca n sus?!?!?!?
- 06-06-2012, 12:10 AM
Fake deca n sus?!?!?!?
I'm on my fifth week of sus250 and deca100 in the same shot and I inject on:
Monday: 1ml sus250 mixed with 1ml deca100
Thursday: 1ml sus250 mixed with 1ml deca100
I havnt notice major changes! I feel a bit stronger at the gym n I've put on 1~2kg! Is the gear legit? Or hav I been ripped off??
- 06-06-2012, 09:01 AM
Dude ur not gonna c much using 200 mgs. Nothing more than well lubricated joints.... bump that sh@t up son!!!!
- 06-06-2012, 10:26 PM
06-07-2012, 02:30 AM
Really?! The guy only has deca100 so that's gonna cost me a fair bit bro! So am I wasting my time? Coz I've still got 5weeks to go! Wat will I expect if I stay on this dose?
06-07-2012, 08:07 AM
U can expect to feel good during workouts. Soreness will b minimal. No need for glucosamine while on cycle cause joints r so well lubricated.. might get a bit stronger.. next time save a little more an get enough to grow on. What is expensive if u don't mind me asking? Just wondering What he is charging u..
06-09-2012, 12:32 PM
Ok so im on like the sixth week and I've put on roughly about 2kg!! I feel stronger and I'm eating alot more n I'm always hungry! My mates r telling me that I'm looking abit bigger so I guess the gear is good I just needed to up the dose!! Anyway wat should my post cycle be? I got 6 weeks to go!! Thanks for the help bro!!
06-09-2012, 04:06 PM
ADMIN EDIT: NO SOURCE DISCUSSION OPENLY OR VIA PMOriginally Posted by shadsta
Pct: I always run clomid and nolva.
I run prami if needed. Lots of people say don't do nolva with deca.
I say f that. Run it! I know plenty of people that swear by it.
06-11-2012, 04:09 AM
06-11-2012, 08:47 AM
Ahh. I should have checked ur profile. Didn't realize u were there. That's terribly expensive.Originally Posted by shadsta
06-11-2012, 12:44 PM
Haha maybe I should move to were u r bro!! I'd be in heaven with all the cheap gear!! Haha
I was wondering wat u think about sight injections?? I feel the most comfortable injecting my quads, n I hav been for the last 6~7 weeks but my mate is telling me to try my bis, lats, calves?!? Wat u thing?
06-11-2012, 01:15 PM
06-13-2012, 11:52 AM
Thanks for the great advice bro! I really appreciate it
I've been extremely moody and emotional this past week!? Wats going on?? Why am I like this?
06-13-2012, 02:20 PM
Lol. No broblem! Man get ready cause as the levels in ur body fluctuate from the sust you become very emotional. U will want to cry at movies u used to think were sappy. Then ull get heated bout little things that don't even matter. Next minute ur on top of the world. Just laugh at it an enjoy the rideOriginally Posted by shadsta
06-14-2012, 02:19 AM
06-14-2012, 02:45 PM
Lol. I hear u. Sustanon has several different esters in it & causes your levels to fluctuate like a wave. Just ride the highs & lows & have a good time.Originally Posted by shadsta
06-15-2012, 09:38 PM
06-16-2012, 12:17 AM
Similar Forum Threads
- By Bjustin2023 in forum Old School Hormone UseReplies: 5Last Post: 06-26-2011, 11:28 PM
- By QBN STUD in forum AnabolicsReplies: 6Last Post: 06-06-2011, 12:23 PM
- By stuart1971 in forum AnabolicsReplies: 5Last Post: 01-25-2009, 09:35 PM
- By John Armstrong in forum AnabolicsReplies: 2Last Post: 10-24-2004, 05:56 PM
- By thepizmo in forum AnabolicsReplies: 5Last Post: 07-31-2004, 11:37 PM